# SDR DLM88100781

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 56,040 hours, 42,849 cycles
- Engine: Pwa JT8D219
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSP FOUND DAMAGE TO 2R AND 3R WINDOW FRAMES.  REPAIRED DAMAGE IAW ERA 481177-14 BLENDED OUT DAMAGE AND HFEC INSPECTED BLENDS ALSO SUBMITTED DAMAGE TO MFG, ALL GOOD FOR CONTINUE IN SERVICE IAW ERA.
